JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A PROPER TOTAL COLORING DISTINGUISHING ADJACENT VERTICES BY SUMS OF SOME PRODUCT GRAPHS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A PROPER TOTAL COLORING DISTINGUISHING ADJACENT VERTICES BY SUMS OF SOME PRODUCT GRAPHS
Choi, Hana; Kim, Dongseok; Lee, Sungjin; Lee, Yeonhee;
  PDF(new window)
 Abstract
In this article, we consider a proper total coloring distinguishes adjacent vertices by sums, if every two adjacent vertices have different total sum of colors of the edges incident to the vertex and the color of the vertex. Pilsniak and Wozniak [15] first introduced this coloring and made a conjecture that the minimal number of colors need to have a proper total coloring distinguishes adjacent vertices by sums is less than or equal to the maximum degree plus 3. We study proper total colorings distinguishing adjacent vertices by sums of some graphs and their products. We prove that these graphs satisfy the conjecture.
 Keywords
coloring;total coloring;proper coloring distinguishing adjacent vertices by sum;
 Language
English
 Cited by
 References
1.
J. Bondy and U. Murty, Graph Theory with Applications, Elsevier, New York, 1976.

2.
X. Chen, On the adjacent vertex distinguishing total coloring numbers of graphs with ${\Delta}$= 3, Discrete Math. 308 (2008), no. 17, 4003-4007. crossref(new window)

3.
M. Chen and X. Guo, Adjacent vertex-distinguishing edge and total chromatic numbers of hypercubes, Inform. Process. Lett. 109 (2009), no. 12, 599-602. crossref(new window)

4.
X. Chen and Z. Zhang, AVDTC numbers of generalized Halin graphs with maximum degree at least 6, Acta Math. Appl. Sin. Engl. Ser. 24 (2008), no. 1, 55-58. crossref(new window)

5.
X. Chen, Z. Zhang, and Y. Sun, A note on adjacent-vertex-distinguishing total chromatic numbers for $P_m{\times}P_n$, $P_m{\times}C_n$ and $C_m{\times}C_n$, J. Math. Res. Exposition 28 (2008), no. 4, 789-798.

6.
G. Dirac, Map-colour theorems, Canad. J. Math. 4 (1952), 480-490. crossref(new window)

7.
J. Gross and T. Tucker, Topological Graph Theory, Wiley, New York, 1987.

8.
D. Huang, W. Wang, and C. Yan, A note on the adjacent vertex distinguishing total chromatic number of graphs, Discrete Math. 312 (2008), no. 24, 3544-3546.

9.
F. Hughes and G. MacGillivray, The achromatic number of graphs: a survey and some new results, Bull. Inst. Combin. Appl. 19 (1997), 27-56.

10.
J. Hulgan, Concise proofs for adjacent vertex-distinguishing total colorings, Discrete Math. 309 (2009), no. 8, 2548-2550. crossref(new window)

11.
T. Jensen and B. Toft, Graph Coloring Problems, Wiley-Interscience, New York, 1995.

12.
H. Li, B. Liu, and G. Wang, Neighbor sum distinguishing total colorings of $K_4$-minor free graphs, Front. Math. China 8 (2013), no. 6, 1351-1366. crossref(new window)

13.
C. P. de Mello and V. Pedrotti, Adjacent-vertex-distinguishing total coloring of indif- ference graphs, Mat. Contemp. 39 (2010), 101-10.

14.
M. Molloy and B. Reed, A bound on the total chromatic number, Combinatorica 18 (1998), no. 2, 241-280. crossref(new window)

15.
M. Pilsniak and M. Wozniak, On the adjacent-vertex-distinguishing index by sums in total proper colorings, Graphs Combin. DOI 10.1007/s00373-013-1399-4. crossref(new window)

16.
C. Thomassen, Chromatic graph theory, Challenges for the 21st century (Singapore, 2000), 183-195, World Sci. Publishing, River Edge, NJ, 2001.

17.
V. G. Vizing, On an estimate of the chromatic class of a p-graph, Diskret. Analiz. 3 (1964), 25-30.

18.
W. Wang and D. Huang, The adjacent vertex distinguishing total coloring of planar graphs, J. Comb. Optim. 27 (2014), 379-396. crossref(new window)

19.
Y. Wang and W. Wang, Adjacent vertex distinguishing total colorings of outerplanar graphs, J. Comb. Optim. 19 (2010), no. 2, 123-133. crossref(new window)

20.
T. Van Zandt, PSTricks: PostScript macros for generic $T_EX$, Available at ftp://ftp.princeton.edu/pub/tvz/.

21.
Z. Zhang, X. Chen, J. Li, B. Yao, X. Lu, and J. Wang, On adjacent-vertex-distinguishing total coloring of graphs, Sci. China Math. 48 (2005), no. 3, 289-299. crossref(new window)